# SDR SWAA2014041427087

- Difficulty date: March 24, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,159 hours, 22,644 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER FLANGE CORRODED AT BS 1022, BETWEEN LONGERON 29R TO LONGERON 29L.  REPAIRED FRAME IAW SRM.
